Alert archive / Pennsylvania / Excessive Heat Watches in 2016
Excessive Heat Watch 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this excessive heat watch at Aug 9, 2016, 3:04 PM EDT for 4 counties in New Jersey; 5 counties in Pennsylvania; New Castle County, Delaware. It took effect at Aug 11, 2016, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 9, 2016, 3:04 PM EDT (19:04 UTC)
- In effect from
- Aug 11, 2016, 12:00 PM EDT
- Expired
- Aug 10, 2016, 3:20 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708 WWUS71 KPHI 091904 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 304 PM EDT TUE AUG 9 2016 ...ANOTHER HEAT WAVE EXPECTED LATE THIS WEEK... DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-100815- /O.NEW.KPHI.EH.A.0004.160811T1600Z-160813T2200Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 304 PM EDT TUE AUG 9 2016 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH SATURDAY AFTERNOON. * HEAT INDEX VALUES...NEAR 100 DEGREES ON THURSDAY DUE TO TEMPERATURES IN THE LOW 90S AND DEW POINTS IN THE MID 70S. FRIDAY AND SATURDAY HEAT INDEX VALUES COULD BE AS HIGH AS 106 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE MID TO LATE AFTERNOON EACH DAY...ALTHOUGH SCATTERED THUNDERSTORMS EACH DAY COULD BRING SOME TEMPORARY RELIEF DURING THESE HOURS. * IMPACTS...THERE IS AN INCREASED RISK FOR HEAT RELATED HEALTH ISSUES ESPECIALLY FOR THOSE WITHOUT AIR CONDITIONING OR OUTDOORS FOR PROLONGED PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ SFJ
2 follow-up statements
705 WWUS71 KPHI 100815 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 AM EDT WED AUG 10 2016 ...ANOTHER ROUND OF EXCESSIVE HEAT EXPECTED LATE THIS WEEK... DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-102000- /O.CON.KPHI.EH.A.0004.160811T1600Z-160813T2200Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 415 AM EDT WED AUG 10 2016 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH SATURDAY AFTERNOON... * HEAT INDEX VALUES...NEAR 100 DEGREES ON THURSDAY DUE TO TEMPERATURES IN THE LOW 90S AND DEW POINTS IN THE MID 70S. FRIDAY AND SATURDAY HEAT INDEX VALUES COULD BE AS HIGH AS 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE MID TO LATE AFTERNOON EACH DAY...ALTHOUGH SCATTERED THUNDERSTORMS EACH DAY COULD BRING SOME TEMPORARY RELIEF DURING THESE HOURS. * IMPACTS...THERE IS AN INCREASED RISK FOR HEAT RELATED HEALTH ISSUES, ESPECIALLY FOR THOSE WITHOUT AIR CONDITIONING OR OUTDOORS FOR PROLONGED PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ FRANCK
747 WWUS71 KPHI 101920 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 PM EDT WED AUG 10 2016 ...EXCESSIVE HEAT AND HUMIDITY INTO THE WEEKEND... DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-110900- /O.UPG.KPHI.EH.A.0004.160811T1600Z-160813T2200Z/ /O.NEW.KPHI.EH.W.0004.160811T1600Z-160813T2200Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 320 PM EDT WED AUG 10 2016 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 6 PM EDT SATURDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. * HEAT INDEX VALUES...100 TO 105 DEGREES EACH AFTERNOON, WITH THE HIGHEST VALUES BOTH FRIDAY AND SATURDAY AFTERNOON. * TIMING...THE HEAT INDEX VALUES WILL PEAK MOSTLY DURING THE 2 PM TO 5 PM TIME FRAME EACH DAY, ALTHOUGH A FEW THUNDERSTORMS EACH DAY COULD BRING SOME LOCAL TEMPORARY RELIEF. THE EXCESSIVE HEAT MAY CONTINUE ON SUNDAY AND THEREFORE THIS WARNING COULD LATER BE EXTENDED. * IMPACTS...THERE IS AN INCREASED RISK FOR HEAT RELATED HEALTH ISSUES...ESPECIALLY FOR THE ELDERLY...THOSE WITH CHRONIC HEALTH PROBLEMS SUCH AS LUNG AND HEART DISEASE...THOSE WORKING OUTDOORS...AND OTHER HEAT SENSITIVE GROUPS OF PEOPLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. DURING WARM OR HOT WEATHER...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ GORSE
What forecasters said that day
The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Aug 9, 9:23 AM EDT, 5 hours 41 minutes earlier.
Area forecast discussion, Aug 9, 9:23 AM EDT, 5 hours 41 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 923 AM EDT TUE AUG 9 2016 .SYNOPSIS... High pressure over the northeast today will move offshore tonight. A warm front is expected to move through our area tonight into Wednesday. A cold front along the Canadian border later this week may approach our region late this weekend into early next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... High pressure across the region this morning will move east later today. Fair weather with mostly sunny skies will be replaced with some increasing clouds late. There may be some patchy fog around early too. Temperatures will be seasonably warm for early Aug with high expected to top out in the mid/upper 80s in most areas. The humidity levels will still be comfortable in most areas, except across Srn Delaware where dew points may approach 70 late. This may be the last comfortable day for awhile. Just made some minor changes to the fcst for the early am update. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... The humidity will return overnight on a light-moderate srly flow at the sfc and aloft. Increasing clouds are expected and there will be a slgt chc for a showers across the area, mostly after midnight. Lows will only drop into the upper 60s to low 70s in most spots. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Primary hazards continue to be an extended period of excessive heat beginning Thursday and possibly lasting thru Monday, convective potential each day thru the period, and subsequent flash flooding concerns... The mean tropospheric flow will be out of the southwest, with mid- level heights building through the week, approaching 594 Decimeters at 500 hPa. A mid-level ridge off of the eastern seaboard will be maintained by a closed mid-level low moving northward out of the southeast and into the Ohio Valley this weekend. By later in the weekend and into early next week, heights will decrease in response to a shortwave traversing James Bay, as a weak cool front attempts to move southward from the Canadian border. The greatest uncertainty in the forecast is with regard to the location this front, particularly this weekend and into early next week, which will have the most implication on the aforementioned hazards. Most notably, the GFS has consistently initialized the closed mid-level low over the southeast poorly, with the EC more reasonable. This results in the GFS breaking down the east coast ridge too quickly, allowing the front to progress southward over the weekend, while the EC stalls it along the Canadian border. Excessive heat...500 hPa heights rise to around 594 Decimeters by mid-week, while 850 hPa temperatures reach 19-20C. High temperatures are forecast in the low to mid 90s Thu thru Sun in the I-95 corridor, with Dew Points in the low to mid 70s. Also, a surface trough is expected to setup in the vicinity of I-95, which will limit turbulent mixing, maintaining high Dew Points. This combination of heat and humidity will to lead to heat indices in the 100 to 105 degree range the I-95 corridor, with intervening overnight lows in the mid to upper 70s, leading to multiple days of excessive heat during this time frame. Outside of the I-95 corridor, heat indices are expected to be around 100 (105 in Delmarva) on both Friday and Saturday. Convective potential...There is a chance of thunderstorms each day, especially near and to the north of a I-195 to I-95 line. Further south, closer to the mid-level ridge, the atmosphere will be more capped. Effective Bulk Shear is weak Wed thru at least Saturday, but there is ample ML CAPE. Thus, thunderstorms will tend toward the pulse type during this period. As the cool front approaches Sunday and Monday, more organized convection is possible. Flash flooding...Anomalously moist airmass will be in place over our region Wed thru possibly Monday, with Precipitable Water values over 2.0 inches, 2-3 Standard Deviations above normal. Localized flash flooding is possible during this time frame, particularly near and to the north of a I-195 to I-95 line. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Skies are mostly CLR across the area. Some patchy fog and low clouds have all but dissipated this morning. However, there could be some spots where they linger for another hour or two. Nevertheless, a mostly good flying weather day is expected with VFR conditions and an increase in clouds through the day. Winds will be light and variable this morning, and then become s or se at 5 to 10 knots this afternoon. Tonight...VFR is expected to continue. Increasing clouds and lowering cigs. Mostly dry, but an isolated shower possible far W towards dawn. OUTLOOK... Predominantly VFR conditions are anticipated in the Wed thru Sat time frame. Cannot rule out MVFR in SHRA/TSRA, especially along and northwest of I-95 each afternoon and evening, through the period. In addition, patchy fog is possible at ABE, RDG, and MIV during the overnight hours. && .MARINE... Light winds this morning will shift to SE or S and increase to 10 to 15 knots by evening. Ocean seas will be around 2 ft today and closer to 3 ft tonight. Fair weather expected today and tonight. OUTLOOK... Both winds and seas are expected to remain below Small Craft Advisory thresholds thru the period. RIP CURRENTS... Conditions should favor a low risk for enhanced rip currents today. This could change late or by tonight when winds will begin to increase from the S or SE. The medium to long period swells favor enhanced rip currents, but the present small wave heights should keep things from getting to bad. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Franck Near Term...Nierenberg/O'Hara Short Term...O'Hara Long Term...Franck Aviation...Franck/O'Hara/Nierenberg Marine...Franck/O'Hara
Hazardous weather outlook, Aug 9, 4:30 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 AM EDT TUE AUG 9 2016 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-100830- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 430 AM EDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MULTIPLE DAYS OF EXCESSIVE HEAT ARE POSSIBLE ON THURSDAY, FRIDAY, AND SATURDAY. DURING THIS PERIOD, HEAT INDEX VALUES ARE FORECAST IN THE 100 TO 105 DEGREE RANGE IN THE AFTERNOON AND EVENING HOURS, WITH INTERVENING OVERNIGHT LOW TEMPERATURES IN THE MIDDLE AND UPPER 70S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-100830- SUSSEX-CARBON-MONROE- 430 AM EDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-100830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 430 AM EDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDICES AROUND 105 DEGREES ARE POSSIBLE BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-100830- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 430 AM EDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-100830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 430 AM EDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-100830- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 430 AM EDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDICES AROUND 100 DEGREES ARE POSSIBLE BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANCK
Nearby
Excessive Heat Watches in Pennsylvania, 2016Excessive Heat Watches in New Jersey, 2016Excessive Heat Watches in Delaware, 2016Every excessive heat watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.